# SDR DHL2002742007

- Difficulty date: September 10, 2002
- Submitted: September 13, 2002
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Lack Of Lube
- Location: Cargo Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: I

## Discrepancy

CARGO DOOR LIGHT ILLUMINATED IN FLIGHT.  COMPLETED EMERGENCY CHECKLIST.  LIGHT ILLUMINATED AT 8.0 CABIN DIFF.  HOOKS UNLOCKED AND DOOR WARNING LIGHTS ILLUMINATED ON DOOR CONTROL PANEL.  LIGHT OUT AT 3.0 DIFF.  LUBRICATED CARGO DOOR SWITCH IAW B-M/M 20-60-2.  PRESSURIZED A/C IAW JRH 6.3.  ALL INDICATIONS NORMAL.  DOOR OPS CHECK GOOD.
